Warped Gaussian Processes and Derivative-Based Sequential Designs for Functions with Heterogeneous Variations

Marmin, Sébastien Guillaume; Ginsbourger, David; Baccou, Jean; Liandrat, Jacques (2018). Warped Gaussian Processes and Derivative-Based Sequential Designs for Functions with Heterogeneous Variations. SIAM/ASA Journal on Uncertainty Quantification, 6(3), pp. 991-1018. Society for Industrial and Applied Mathematics 10.1137/17M1129179

[img]
Preview
Text
M112917.pdf - Published Version
Available under License Publisher holds Copyright.

Download (2MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Marmin, Sébastien Guillaume and Ginsbourger, David

Subjects:

500 Science > 510 Mathematics

ISSN:

2166-2525

Publisher:

Society for Industrial and Applied Mathematics

Language:

English

Submitter:

David Ginsbourger

Date Deposited:

30 Aug 2018 11:05

Last Modified:

23 Oct 2019 23:23

Publisher DOI:

10.1137/17M1129179

BORIS DOI:

10.7892/boris.119645

URI:

https://boris.unibe.ch/id/eprint/119645

Actions (login required)

Edit item Edit item
Provide Feedback